# SDR VNAA202205319992

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 26,228 hours, 19,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT CHANNELS LH AND RH AT FS 795 HAVE AREAS OF CORROSION
